Aa
A
A
A
Close
Neurology Community
45k Members
Avatar universal

Seizure? I've always had fainting issues due to low BP but lately my muscles twitch, then I fall and lose...

It's always when I get up from sitting or laying down, I start walking and my mind gets foggy and almost feels head ache like then my eye sight starts to go black and my muscles start to twitch which then brings me to the ground and I lose consciousness for not more than 3 seconds and come back fine.

It's always just been light headed-ness then I pass out, I've been very ill lately but now I'm better, could this of caused the spasms my body has?
It hasn't gotten better, does anyone have an idea of what it is?
7 Responses
Avatar universal
In my opinion, this is some sort of seizure.  How long has this been going on?  

I would recommend seeing a Neurologist for an assessment and testing; an EEG and an MRI of the head/brain WITH contrast for starts.  

Have you have any recent blood work?  
Avatar universal
I have had a lot of blood work and IV's this past month, which is when 3/4's of this started.
They eventually found eosinaphilic esophagitis.
I did a Blood pressure test sitting and standing and sitting it came out as 90/76 and right when I stood I took it and it came out as 66/50 I believe.
So it always occures when I stand.
I had those tests done a year ago and it came up normal.
They said it's because I change positions too fast but a year ago it was fainting, not seizures. Now it's both.
My blood work showed high lipase and thats it.
Avatar universal
It's been going on about a month, it used to be just fainting.
I found it was a side effect of a new med so hopefully it stops.
Avatar universal
What med were you taking and for what?
Avatar universal
It was called nortryptyline HCL
And I haven't had one since I got taken off:D
It was for nerves and anxiety
Avatar universal
Yes, some of the anxiety/depression medications can cause more harm than good.  Don't get me wrong, for the most part they help alot of people if nothing else works for them, but I think more alternatives to treating anxiety/depression should be explored.  

I, myself, had problems with a medication about a year ago.  It was something I was taking for an inner ear problem.  I was having monclonic jerks at night and I quickly figured out it was this medication.  The physician who prescribed it stated that can't be, but in my case IT WAS.  So, even sometimes physicians do not know or realize what adverse effects medications can have on patients.  
Avatar universal
BTW:  the elevated lipase was probably from a medication.  

All the best.  :)
Have an Answer?
Top Neurology Answerers
620923 tn?1452919248
Allentown, PA
5265383 tn?1483811956
ON
1756321 tn?1547098925
Queensland, Australia
1780921 tn?1499305393
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease